Skip to content
My WebMD Sign In, Sign Up
nuvaring
avatar
An_190701 posted:
Hi, I am 19 years old and recently got off the nuvaring after being on it for seven months. I got off the bc because i was having terrible nausea throughout the month that continually got worse the longer i was on it. Now that i have stopped using it i still feel nauseated but now it is accompanied by extreme tiredness, sore nipples, i can't sleep and after eating certain foods the nausea gets worse. It has only been two weeks since i stopped using nuvaring. Is it to early to take a test?
Reply


Spotlight: Member Stories

About a week a go, on march 7th, I sorta had sex for the first time. My boyfriend put it in, but he didn't cum. I started bleeding and so he chang...More

Helpful Tips

Be the first to post a Tip!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.